# SDR COMA0260600

- Difficulty date: October 18, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 20,308 hours, 19,810 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Stage of operation: CL
- Nature of condition: E, O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5063 LOUD WHISTLING COMING FROM R/H FORWARD SIDE OF AIRCRAFT.FOUND GROUND INTERPHONE DOOR OPEN - INSPECTED FOR DAMAGE AND CLOSED DOOR.
